# SDR DALA2024091609025

- Difficulty date: September 12, 2024
- Submitted: September 16, 2024
- Operation: Air carrier
- Aircraft: N872DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31983
- Aircraft time: 24,191 hours, 9,463 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Condition: Faulted
- Location: Le Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: L

## Discrepancy

SHIP 3872 -UFC/DE- DECLARED EMERGENCY DUE TO LE FLAP TRANSIT LIGHT ON APPROACH. CORRECTIVE ACTION: MAINTENANCE REPLACED #2 SLAT O/B SENSOR IAW B737 AMM 27-88.
